# SDR CA970506010

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna T210L
- Engine: Cont TSIO520H
- Propeller: Mcauly D3A32C*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S82NC2
- Condition: Damaged
- Location: Prop Lead Edge
- Part time: 486 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. LEADING EDGE OF THE PROPELLER BLADE WAS FOUND DAMAGED. REWORK AND GRINDING WAS REQUIRED TO FIX THE AIRFOIL ON ALL BLADES.
